MathSciNet Relay Station
MathSciNet bibliographic data
MR1934544 11J82 (11J91)
Zudilin, V. V. On the irrationality measure of the $q$-analogue of $\zeta(2)$. (Russian) Mat. Sb. 193 (2002), no. 8, 49--70; translation in Sb. Math. 193 (2002), no. 7-8, 1151–1172
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement